# SDR REXA2013030800379

- Difficulty date: March 6, 2013
- Submitted: March 9, 2013
- Operation: Air carrier
- Aircraft: N8968E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7968
- Aircraft time: 18,914 hours, 16,404 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON FORWARD FACE OF FS621 BULKHEAD ALONG THE UPPER EDGE OF THE CARGO DOOR LINTEL 0.125" AFT OF INBOARD CORNER MEASURING 3/32" LONG.  REPAIRED IAW BOMBARDIER REO 601R-53-61-1230.
